# SDR MASA2012112152297

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 23,075 hours, 18,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR LEVEL LIGHTED SIGN HAS 2 BULBS INOPERATIVE ON PRE FLIGHT INSPECTION.  MAINTENANCE REPLACED THE TWO INOPERATIVE LAMPS.
